# SDR JR2R2017M301272

- Difficulty date: November 15, 2017
- Submitted: November 15, 2017
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N418NV
- Make and model: Doug MD 83
- Aircraft serial: 49615
- Aircraft time: 58,716 hours, 48,833 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 591217566
- Condition: Broken
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT UPPER HORIZONTAL TO VERTICAL FAIRING ATTACH ANGLE IS BROKEN.  REMOVED, FABRICATED AND INSTALLED A NEW ANGLE IAW SRM 51-30-2, AND DWG 5912175.
